Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

diarrhea and gastritis after h pylori treatment

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
farnoush
Posts: 1
Joined: Sat Aug 29, 2015 7:04 am

diarrhea and gastritis after h pylori treatment

Post by farnoush » Sat Aug 29, 2015 7:11 am

HI,
I have been having troubles with my digestive systems for five month, I had bowel movements, heard voices from my bowel, diarrhea, swelling in my stomach and a hard pain while pooping. I visited a doctor and he did an endoscopy and a colonoscopy and told me that I am infected by H-pylori. He prescribed amoxicillin, metronidazol, bismuth, pantoprazol and one other tablet(i can't remember). after 15 days, the voice were gone, the ache while pooping were gone, but I still have diarrhea, the amount of my stool is very large, I do not know where it comes from, I burp a lot, I have a burning sense in my stomach and I fell pain in it. Do you think it is related to the H pylori or do you think I have another problem? which kind of doctor should I visit?

Helico_expert
Site Admin
Posts: 2166
Joined: Wed Mar 02, 2011 7:20 am

Re: diarrhea and gastritis after h pylori treatment

Post by Helico_expert » Tue Sep 01, 2015 2:36 pm

you may be experiencing the side effect of the heavy antibiotics. Diarrhea is very common side effect of antibiotic treatment. after you completed your treatment, stop taking antibiotics for a while, if you feel the pain and you think it's related to the stomach acid, you can continue to take PPI (pantoprazole) for another week or two. if the diarrhea persist, you need to see your doctor and tell him about it.

bertol
Posts: 13
Joined: Sat Nov 14, 2015 2:48 am

Re: diarrhea and gastritis after h pylori treatment

Post by bertol » Sat Nov 14, 2015 4:22 am

Burping may be by small intestinal bacterial overgrowth (SIBO). Burping is from gas, which is usually from bacteria and these are fed mainly by carbohydrates, especially lactose and fructose. A temporary low-FODMAP diet can help prevent bloating and burping bot not may not necessary cure the original problem.

Post Reply

Return to “Hot Topics and Common forum Issues”